i've been taking metoprolol for several years as partial treatment for high blood pressure. through diet and exercise, i've lowered my BP to the point my doctor says drop the metoprolol.
i did, 3 days ago, and i'm soooo tired, dizzy, irritable, and my vision is blurred.
is this withdrawal? how long will it last?
i remember starting this medication was terrible to get used to. it appears that stopping it is just as bad.
My Dr. told me I can just quit the metoprolol, my heart rate sometimes dips into low 40's for a few seconds at night...3 REPLIES
So I was prescribed Metoprolol for high BP and have taken it for a total of about 8 years. It was horrible in the beginn...18 REPLIES
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ...428 REPLIES
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s...298 REPLIES
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off...291 REPLIES
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ...204 REPLIES
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin...159 REPLIES
I have been taking 200 mg. a day for about 4 years. I thought it was a coincidence that I've lost 50% of my hair dur...158 REPLIES
I started Metoprolol this Monday after the cardiologist prescribed it because of being in the ER with extremely fast hea...96 REPLIES
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ...87 REPLIES